Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 18, Issue 1, 2016
Metadata
 

Piecewise rigid curve deformation via a Finsler steepest descent
Guillaume Charpiat, Giacomo Nardi, Gabriel Peyré and François-Xavier Vialard
pp. 1–44
Abstract | Full-Text PDF (1077 KB) | Metadata

The porous media equation in an infinite cylinder, between two infinite parallel plates, and like spatial domains
Brian H. Gilding and Jan Goncerzewicz
pp. 45–73
Abstract | Full-Text PDF (363 KB) | Metadata

Fine numerical analysis of the crack-tip position for a Mumford–Shah minimizer
Zhilin Li and Hayk Mikayelyan
pp. 75–90
Abstract | Full-Text PDF (335 KB) | Metadata

Effective behavior of an interface propagating through a periodic elastic medium
Patrick W. Dondl and Kaushik Bhattacharya
pp. 91–113
Abstract | Full-Text PDF (1324 KB) | Metadata

The limit as $p \to \infty$ in a two-phase free boundary problem for the $p$-Laplacian
Julio D. Rossi and Peiyong Wang
pp. 115–135
Abstract | Full-Text PDF (213 KB) | Metadata